Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What are these symptoms of missed periods and vomiting sensation ?

hello dr, i m 22 yrs and my weight is 72 kg and my height is 5.6.i have missed my periods this mnth .i last had got my periods on 3rd may.i m feeling vry weak and feel pukish all the time from the past few days. I think i am pregnant and i want to go for medical abortion .please help since i cant tell any one about this problem.
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
do not worry you are not the only one facing the problem
it is always advisable to talk to your mother and she is always your friend
you will have to take in confidence your family member and mother is best
get a gynecological check up essential for the best method to adopt for abortion depending on the size of pregnancy
do not hesitate .its for your safety and don't go for criminal abortion
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor